Pseudo-Spherical Null Quaternionic Curves in Minkowski Space R-1(4)

Aksoy A. T.

ACTA PHYSICA POLONICA A, vol.130, no.1, pp.259-261, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 130 Issue: 1
  • Publication Date: 2016
  • Doi Number: 10.12693/aphyspola.130.259
  • Title of Journal : ACTA PHYSICA POLONICA A
  • Page Numbers: pp.259-261


In this study, we define the osculating pseudo-sphere of a null quaternionic Cartan curve in Minkowski space R-1(4). We give a characterization for pseudo-spherical null quaternionic Cartan curves.